MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUE FOCUS; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUE FOCUS; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number STRIP, TF WGN 50CTMG/DL 956970
Medical Device Problem Code Image Display Error/Artifact (1304)
Health Effect - Clinical Codes Hyperglycemia (1905); Loss of consciousness (2418)
Date of Event 04/05/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Meter and test strips were not returned for evaluation.Note: manufacturer contacted customer in a follow-up call on 23-apr-2021 to ensure the replacement products resolved the initial concern - able to establish contact with customer who stated replacement products resolved initial concern.
 
Event or Problem Description
Consumer reported complaint for error message (e-3).Customer's test strips are expired: the test strip lot manufacturer¿s expiration date is 12/26/2020.Customer stated he had just purchased the test strips the day prior to the call.The customer did not have another vial of test strips that had been stored and handled correctly.At the time of the call, the customer felt well and did not report any symptoms.Customer stated he had gone to the hospital a few weeks prior to the call; customer did not recall the exact date.Customer stated he had passed out while at work and had woken up in the hospital.Customer stated he had not tested with the truefocus meter that day.Customer stated his blood glucose test result when at the hospital had been 749 mg/dl (fasting/non-fasting status was not disclosed).Customer stated he was diagnosed with hyperglycemia and was treated with two bags of iv insulin.Customer stated he had been hospitalized for three days and had been prescribed insulin when discharged.

Brand Name
TRUE FOCUS
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key11752249
Report Number1000113657-2021-00289
Device Sequence Number3091836
Product Code NBW
UDI-Device Identifier00021292008956
UDI-Public(01)00021292008956
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K131013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 04/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/26/2020
Device Model NumberSTRIP, TF WGN 50CTMG/DL 956970
Device Lot NumberNV1001
Was Device Available for Evaluation? No
Distributor Facility Aware Date04/05/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/05/2021
Initial Report FDA Received Date04/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;